Alert archive / Oregon / Wind Advisories in 2015
Wind Advisory 4, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 16, 2015, 2:09 PM PST for Union County, Oregon. It took effect at Jan 17, 2015, 7:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2015, 2:09 PM PST (22:09 UTC)
- In effect from
- Jan 17, 2015, 7:00 AM PST
- Expired
- Jan 18, 2015, 3:06 AM PST
- In force
- 20 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 10.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869 WWUS76 KPDT 162209 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 209 PM PST FRI JAN 16 2015 ...VERY WINDY AT TIMES ACROSS THE SOUTHERN GRANDE RONDE VALLEY SATURDAY... .TIGHTENING PRESSURE GRADIENTS WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE SOUTHERN GRANDE RONDE VALLEY. WINDS WILL BE STRONGEST SATURDAY AFTERNOON AND EVENING. ORZ049-170700- /O.NEW.KPDT.WI.Y.0004.150117T1500Z-150118T1200Z/ GRANDE RONDE VALLEY- 209 PM PST FRI JAN 16 2015 ...WIND ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST SUNDAY FOR LADD AND PYLES CANYONS... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST SUNDAY. * TIMING: WINDS WILL INCREASE SATURDAY MORNING BECOMING STRONG IN THE AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE OVERNIGHT THEN DIMINISH ON SUNDAY. * WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND PYLES CANYONS. * IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
5 follow-up statements
480 WWUS76 KPDT 170351 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 751 PM PST FRI JAN 16 2015 ...VERY WINDY AT TIMES ACROSS THE SOUTHERN GRANDE RONDE VALLEY SATURDAY... ...DENSE FOG IN THE YAKIMA VALLEY OVERNIGHT... .TIGHTENING PRESSURE GRADIENTS WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE SOUTHERN GRANDE RONDE VALLEY. WINDS WILL BE STRONGEST SATURDAY AFTERNOON AND EVENING. DENSE FOG WILL CONTINUE THROUGHOUT THE NIGHT IN THE YAKIMA VALLEY. WAZ027-171700- /O.NEW.KPDT.FG.Y.0005.150117T0400Z-150117T1700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 751 PM PST FRI JAN 16 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SATURDAY. * VISIBILITY: LESS THAN A QUARTER OF A MILE AT TIMES. * IMPACTS: DENSE FOG CAN SIGNIFICANTLY REDUCE VISIBILITY RESULTING IN POOR DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-171700- /O.CON.KPDT.WI.Y.0004.150117T1500Z-150118T1200Z/ GRANDE RONDE VALLEY- 751 PM PST FRI JAN 16 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST SUNDAY FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST SUNDAY. * TIMING: WINDS WILL INCREASE SATURDAY MORNING BECOMING STRONG IN THE AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE OVERNIGHT THEN DIMINISH ON SUNDAY. * WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND PYLES CANYONS. * IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
140 WWUS76 KPDT 171034 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 234 AM PST SAT JAN 17 2015 ...VERY WINDY AT TIMES ACROSS THE SOUTHERN GRANDE RONDE VALLEY SATURDAY... .TIGHTENING PRESSURE GRADIENTS WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE SOUTHERN GRANDE RONDE VALLEY. WINDS WILL BE STRONGEST THIS AFTERNOON AND TONIGHT. WAZ027-171145- /O.CAN.KPDT.FG.Y.0005.000000T0000Z-150117T1700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 234 AM PST SAT JAN 17 2015 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE DENSE FOG ADVISORY. THE DENSE FOG THAT WAS IN THE YAKIMA VALLEY HAS LIFTED INTO A LOW STRATUS LAYER AND DENSE FOG IS NO LONGER EXPECTED. THEREFORE THE DENSE FOG ADVISORY HAS BEEN CANCELLED. $$ ORZ049-172300- /O.CON.KPDT.WI.Y.0004.150117T1500Z-150118T1200Z/ GRANDE RONDE VALLEY- 234 AM PST SAT JAN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM PST SUNDAY FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM PST SUNDAY. * TIMING: WINDS WILL INCREASE THIS MORNING BECOMING STRONG IN THE AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE OVERNIGHT THEN DIMINISH ON SUNDAY. * WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND PYLES CANYONS. * IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
767 WWUS76 KPDT 172143 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 143 PM PST SAT JAN 17 2015 ORZ049-180700- /O.CON.KPDT.WI.Y.0004.000000T0000Z-150118T1200Z/ GRANDE RONDE VALLEY- 143 PM PST SAT JAN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * TIMING: WINDS WILL REMAIN STRONG THIS EVENING AND TONIGHT THEN DIMINISH SUNDAY. * WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND PYLES CANYONS. * IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
950 WWUS76 KPDT 180552 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 952 PM PST SAT JAN 17 2015 ORZ049-181200- /O.CON.KPDT.WI.Y.0004.000000T0000Z-150118T1200Z/ GRANDE RONDE VALLEY- 952 PM PST SAT JAN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY THE SOUTHERN GRANDE RONDE VALLEY... A WIND ADVISORY FOR THE SOUTHERN GRANDE RONDE VALLEY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * TIMING: WINDS WILL REMAIN STRONG OVERNIGHT THEN DIMINISH EARLY SUNDAY. * WINDS: SOUTH WINDS 30 TO 40 MPH IN THE SOUTHERN GRANDE RONDE VALLEY WITH GUSTS TO AROUND 50 MPH. * IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
913 WWUS76 KPDT 181106 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 306 AM PST SUN JAN 18 2015 ORZ049-181215- /O.CAN.KPDT.WI.Y.0004.000000T0000Z-150118T1200Z/ GRANDE RONDE VALLEY- 306 AM PST SUN JAN 18 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. PRESSURE GRADIENTS ARE WEAKENING NOW AND THE WINDS HAVE DIMINISHED TO BELOW ADVISORY SPEEDS AND ARE NOT EXPECTED TO INCREASE AGAIN. THEREFORE THE WIND ADVISORY FOR THE SOUTHERN GRANDE RONDE VALLEY NEAR LADD AND PYLES CANYONS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 16, 9:51 AM PST, 4 hours 18 minutes earlier.
Area forecast discussion, Jan 16, 9:51 AM PST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
951 AM PST FRI JAN 16 2015
UPDATED AVIATION DISCUSSION
.SHORT TERM...SATELLITE SHOWS WEATHER SYSTEM IS DEPARTING THE REGION
THIS MORNING. SOME LINGERING RAIN AND SNOW SHOWERS OVER THE CASCADES
AND NORTHEAST OREGON MOUNTAINS IN THE WESTERLY FLOW. OTHERWISE SKIES
ARE PARTLY TO MOSTLY CLOUDY...WITH PATCHY FOG IN THE COLUMBIA BASIN
AND YAKIMA VALLEY. EXPECT CLEARING SKIES THIS AFTERNOON. A BRIEF
BREAK IN THE WEATHER TONIGHT THEN THE NEXT WARM FRONT MOVES THROUGH
SATURDAY INTO SATURDAY NIGHT. THIS FRONT WILL BRING A FAIR AMOUNT OF
RAIN WITH HIGHER SNOW LEVELS. RFC FORECASTS INDICATE SIGNIFICANT
RISES ON THE RIVERS AND STREAMS SUNDAY. 94
&&
.AVIATION...18Z TAFS...A COLD FRONT HAS CROSSED THE BLUE MOUNTAINS
THIS MORNING AND WILL EXIT THE AREA TO THE EAST IN THE NEXT FEW
HOURS. SKIES ARE CLEARING BUT LOW STRATUS AND FOG HAVE FORMED IN
PARTS OF THE COLUMBIA BASIN. KYKM IS DOWN TO 1/4SM AND KPSC, KDLS,
KALW AND KPDT HAVE BEEN AT 4-6SM. ANTICIPATE CONDITIONS WILL IMPROVE
TO VFR BY 21Z. AFTER 21Z, SKIES WILL BE MOSTLY CLEAR UNTIL ABOUT 06Z
WHEN HIGH CLOUDS IN ADVANCE OF THE NEXT WEATHER SYSTEM BEGIN MOVING
INTO THE AREA. RAIN AND MVFR CEILINGS AND VISIBILITIES WILL BEGIN AT
KBDN AND KRDM AROUND 11Z AND WILL SPREAD ACROSS THE AREA BY 16Z.
WINDS WILL INCREASE THIS AFTERNOON TO 10 TO 20 KTS THEN DECREASE TO
BELOW 12 KTS BY 02Z AND REMAIN THERE THROUGH TOMORROW MORNING.
PERRY
&&
.PREV DISC... /ISSUED 331 AM PST FRI JAN 16 2015/
SHORT TERM...TODAY THROUGH SUNDAY...A WEATHER SYSTEM IS CURRENTLY
MOVING ACROSS THE CWA AND REGION. THE ASSOCIATED WARM FRONT MOVED UP
TO THE NORTH LAST EVENING AND NOW THE COLD FRONT IS ADVANCING FROM
THE WEST. THE TIMING OF THE COLD FRONT PASSAGE WILL BE AROUND 4 TO 5
AM PST. PRECIPITATION WILL DECREASE SIGNIFICANTLY BEHIND THE FRONT
ON THE LEE OF THE CASCADES DUE TO DOWNSLOPE WINDS...BUT THESE SAME
WESTERLY WINDS WILL PROVIDE UPSLOPE ENHANCEMENT OVER THE EASTERN AND
NORTHEAST MOUNTAINS THROUGH THE DAY. THE WINTER WEATHER ADVISORY FOR
THE WASHINGTON CASCADE EAST SLOPES AND THE KITTITAS VALLEY WILL BE
CANCELLED DUE TO THE SNOW ENDING EAST OF THE CASCADES WITH THE COLD
FRONT PASSAGE. THIS SYSTEM WILL EXIT THE REGION TONIGHT AND BE
FOLLOWED BY A WEAK HIGH PRESSURE RIDGE FOR A SHORT TIME FRIDAY
NIGHT. ON SATURDAY ANOTHER WEATHER SYSTEM WILL MOVE INTO THE CWA
WITH MORE RAIN AND HIGHER MOUNTAIN SNOW. THIS SYSTEM LOOKS TO BE
WARMER THAN THE CURRENT SYSTEM SO PRECIP TYPE WILL BE MAINLY RAIN
WITH SNOW IN THE HIGHER MOUNTAINS. THE PRECIP MAY BEGIN AS SNOW
ALONG THE CASCADE EAST SLOPES OF WASHINGTON BUT THEN QUICKLY CHANGE
OVER TO RAIN AS SNOW LEVELS RISE TO ABOUT 5000-6000 FEET OVERNIGHT
SATURDAY INTO SUNDAY MORNING. THE COLD FRONT WITH THIS NEXT SYSTEM
IS NOT EXPECTED TO MOVE THROUGH THE CWA UNTIL ABOUT 12-15Z SUNDAY
MORNING. AFTER THAT THE PRECIPITATION WILL DECREASE FROM WEST TO
EAST ON SUNDAY. IT WILL BE LOCALLY BREEZY TO WINDY WITH THESE TWO
WEATHER SYSTEMS. A WIND ADVISORY CURRENTLY REMAINS OVER THE SOUTHERN
GRANDE RONDE VALLEY AND IS VALID UNTIL 18Z THIS MORNING AND THEN
PRESSURE GRADIENTS WILL WEAKEN AND WINDS WILL DIMINISH. 88
LONG TERM...SUNDAY NIGHT THROUGH THURSDAY NIGHT...AN EXITING
WEATHER SYSTEM SUNDAY NIGHT WILL BE FOLLOWED BY A BUILDING RIDGE
INTO THE AREA WITH BREEZY CONDITIONS AND PRECIPITATION TAPERING OFF
BY MONDAY MORNING. THE RIDGE IS EXPECTED TO MOVE OVER THE REGION
AND REMAIN THROUGH LATE WEDNESDAY NIGHT. COLD AIR TRAPPED IN THE
LOWER COLUMBIA BASIN WITH WARM AIR MOVING IN ALOFT WILL CREATE
INVERSIONS BETWEEN 2000 TO 3000 FEET...WITH FOG STARTING TO DEVELOP
BELOW 2000 FEET. TIMING OF WHEN THE RIDGE IS EXPECTED TO MOVE
OUT...AND HELP DISPERSE THE INVERSIONS IN THE LOWER COLUMBIA
BASIN...DIFFER BTWN THE GFS AND ECMWF. THOUGH DIFFERENCES IN THE
EXPECTED STORM TRACK OF THE NEXT SYSTEM ALSO EXIST...THE MODELS HAVE
BEEN TRENDING THIS SYSTEM TO TRACK FURTHER NORTH AND JUST BRUSHING
THE EAST SLOPES OF THE CASCADES AND SOUTH CENTRAL WASHINGTON STATE.
HAVE OPTED TO GO WITH THIS SCENARIO WITH INVERSIONS STILL
POTENTIALLY HOLDING ON THROUGH THURSDAY NIGHT. A SLIGHT CHANCE OF
PRECIPITATION MAY OCCUR ALONG THE EAST SLOPES OF THE WASHINGTON
CASCADES STARTING THURSDAY MORNING WITH SNOW LEVELS AROUND 3500
FEET. BIEDA
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 46 33 43 40 / 30 10 60 80
ALW 46 36 44 41 / 40 10 60 90
PSC 49 33 42 36 / 10 10 60 80
YKM 42 29 38 34 / 10 10 60 80
HRI 48 34 43 38 / 10 10 60 80
ELN 40 28 35 31 / 20 10 60 90
RDM 47 34 50 42 / 20 40 70 60
LGD 40 28 40 34 / 60 10 60 80
GCD 42 30 43 38 / 50 10 60 70
DLS 48 35 44 39 / 30 10 80 80
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR LADD AND PYLES
CANYONS IN THE ORZ049.
WA...NONE.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
94/83In the hours before
Local storm report, Jan 16, 9:33 AM PST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
933 AM PST FRI JAN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 6 W FRUITVALE 46.62N 120.67W
01/16/2015 M1.8 INCH YAKIMA WA COCORAHS
0730 AM SNOW 2 SSE TIETON 46.68N 120.74W
01/16/2015 M2.0 INCH YAKIMA WA COCORAHS
0730 AM SNOW 3 NW SELAH 46.69N 120.58W
01/16/2015 M1.5 INCH YAKIMA WA COCORAHS
0730 AM SNOW 4 WNW WEST VALLEY 46.61N 120.69W
01/16/2015 M1.8 INCH YAKIMA WA TRAINED SPOTTER
0730 AM SNOW 2 NE SELAH 46.68N 120.50W
01/16/2015 M1.0 INCH YAKIMA WA CO-OP OBSERVER
0730 AM SNOW 2 WNW YAKIMA 46.60N 120.57W
01/16/2015 M1.4 INCH YAKIMA WA COCORAHS
&&
MMURPHYLocal storm report, Jan 16, 1:40 PM PST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
140 PM PST FRI JAN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW CLE ELUM 47.19N 120.93W
01/16/2015 M2.5 INCH KITTITAS WA CO-OP OBSERVER
0920 AM SNOW EASTON 47.24N 121.18W
01/16/2015 M2.5 INCH KITTITAS WA CO-OP OBSERVER
&&
MMURPHYNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.